A Partial Answer to Sidorenko’s Conjecture on a Correlation Inequality for Bipartite Graphs
Volume 1, Issue 3, October 2015, Pages: 17-19
Received: Oct. 26, 2015;
Accepted: Dec. 23, 2015;
Published: Jan. 5, 2016
Views 3657 Downloads 191
Danyal Soybas, Department of Mathematics, Faculty of Education, Erciyes University, Kayseri, Turkey
Onur Alp Ilhan, Department of Mathematics, Faculty of Education, Erciyes University, Kayseri, Turkey
Follow on us
Sidorenko conjectured an integral inequality for a product of functions h(xi, yi) where the diagram of the product is a bipartite graph G in . We answered the conjecture positively when the function h is multiplicative or additive separable with respect to variables x and y.
Sidorenko’s Conjecture, Bipartite Graph, Lebesgue Measure, Measurable Function
To cite this article
Onur Alp Ilhan,
A Partial Answer to Sidorenko’s Conjecture on a Correlation Inequality for Bipartite Graphs, Mathematics Letters.
Vol. 1, No. 3,
2015, pp. 17-19.
Copyright © 2015 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/
) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Johnson P., Soybaş D., An Integral Inequality For Probability Spaces, International Journal of Mathematics and Computer Science, vol. 8, pp. 1-3, 2013.
Sidorenko, A. F, Inequalities for functional generated by bipartite graphs (in Russian), Discrete Mathematics and Applications 3 (3) 50-65 (1991).
Sidorenko, A. F., Exremal problems in graph theory and inequalities in functional analysis (in Russian). In Lupanov, O. B, ed., Proceedings of the Soviet Seminar on Discrete Mathematics and it Applications (in Russian), pp. 99-105. Moscow: Moscow State University 1986, MR88m: 05053.
Mulholland, H. P., Smith, C. A. B., An inequality arising in genetical theory, Amer. Math. Mon. 66, 673-683 (1959).
Blakley, G. R, Roy, P., Hölder type inequality for symmetrical matrices with nonnegative entries. Proc. Am. Math. Soc. 16, 1244-1245 (1965).
Atkinson, F. V., Watterson, G. A., Moran, P. A. D., A matrix inequality. Q. J. Math. Oxf. II Ser. 11, 137-140 (1960).
London, D., Two equalities in nonnegative symmetric matrices. Pac. J. Math.16, 515-536(1966).
Sidorenko, A., A Correlation Inequality for Bipartite Graphs., Graphs and Combinatorics (1993) 9, 201-204.